# SDR SWAA2017020111593

- Difficulty date: January 19, 2017
- Submitted: February 1, 2017
- Operation: Air carrier
- Aircraft: N404WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27892
- Aircraft time: 55,316 hours, 32,172 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A1401
- Condition: Cracked
- Location: Horizontal Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER LOWER FLANGE RIB CRACKED AT HSS 92.7 AND 22 INCHES APPROXIMATELY FRONT SPAR.    REPAIRED THE  RIB IAW EA.
